# SDR SWAA2016101708822

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 68,299 hours, 54,482 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA18641
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER UPPER SKIN DELAMINATED.    R & R NR 6 FLIGHT SPOILER IAW AMM.
